# SDR SIMA2011346002

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 17,433 hours, 15,018 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011100
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4112 THE CREW REPORTED THAT DURING THE PREFLIGHT INSPECTION FOUND THE FIRST OFFICER’S FLASHLIGHT IS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICER’S FLASHLIGHT AS REQUIRED.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
